MathSciNet Relay Station
MathSciNet bibliographic data
MR2013803 (2005e:82056) 82B44 (11M41 11Z05)
Strahov, Eugene; Fyodorov, Yan V. Universal results for correlations of characteristic polynomials: Riemann-Hilbert approach. Comm. Math. Phys. 241 (2003), no. 2-3, 343–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement